# SDR CALA2018022300777

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N2749U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT STR LBL 16 BETWEEN APPROX BS 700 TO BS 635 HAS CORROSION ON UPPER AND LOWER SURFACE IN MULTIPLE AREAS TO INCLUDE SPLICE AT BS 700, 209-137. FWD CARGO FLOOR STRINGER AND SPLICE AT LBL 16 STA 635-700 OUT OF LIMITS IAW SRM 53-00-53-A1 L=3.0 W=1.0 D=.030. INSTALLED PERMANENT REPAIR ON STRINGER AND REPLACED SPLICE IAW SRM 53-00-53-R1 AND DWG 140N2749.
